# SDR AALA20011028

- Difficulty date: May 10, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 21L CORRODED STATION 720B.  COMPLETED STRINGER REPAIR AS PER SRM 53-10-3.  (M)
